“Existence globale et comportement asymptotique pour l'équation de Klein–Gordon quasi linéaire à données petites en dimension 1” [Ann. Sci. École Norm. Sup. (4) 34 (1) (2001) 1–61] (Q3413468): Difference between revisions
From MaRDI portal
Set OpenAlex properties. |
ReferenceBot (talk | contribs) Changed an Item |
||
Property / cites work | |||
Property / cites work: Existence globale et comportement asymptotique pour l'équation de Klein–Gordon quasi linéaire à données petites en dimension 1 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Global existence of small solutions for quadratic quasilinear Klein-Gordon systems in two space dimensions / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: A REMARK ON LONG RANGE SCATTERING FOR THE NONLINEAR KLEIN–GORDON EQUATION / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: A remark on asymptotic completeness for the critical nonlinear Klein-Gordon equation / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: A note on the large time asymptotics for a system of Klein-Gordon equations / rank | |||
Normal rank |
Revision as of 10:24, 25 June 2024
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | “Existence globale et comportement asymptotique pour l'équation de Klein–Gordon quasi linéaire à données petites en dimension 1” [Ann. Sci. École Norm. Sup. (4) 34 (1) (2001) 1–61] |
scientific article |
Statements
“Existence globale et comportement asymptotique pour l'équation de Klein–Gordon quasi linéaire à données petites en dimension 1” [Ann. Sci. École Norm. Sup. (4) 34 (1) (2001) 1–61] (English)
0 references
7 December 2006
0 references
quasilinear Klein-Gordon equation
0 references
Cauchy problem
0 references
sufficient global existence condition
0 references
asymptotic behavior
0 references
paradifferential normal forms
0 references
0 references